MathSciNet Relay Station
MathSciNet bibliographic data
MR1027765 (91c:52008) 52A38 (52A22 60D05)
Bárány, Imre Intrinsic volumes and $f$-vectors of random polytopes. Math. Ann. 285 (1989), no. 4, 671–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement